# SDR DALA2024121611744

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 31,335 hours, 3,125 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN NOT RELEASE DOOR FROM INSIDE / INTERIOR. CYCLED C/B 3505 MQ. SSPC LOCKING SYSTEM FCRC THEN LOCKING SYSTEM BACK TO NORMAL AS PER AMM A350-A-52--51-12. A/C OK FOR SVC. (LP# 0704186)
